Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An asymptotic fixed point theorem for a locally convex space


Authors: T. A. Burton and D. P. Dwiggins
Journal: Proc. Amer. Math. Soc. 103 (1988), 247-251
MSC: Primary 47H10; Secondary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1988-0938677-9
MathSciNet review: 938677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic fixed point theorem of Horn is extended to a locally convex topological vector space. Applications to differential equations with infinite delay are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54H25

Retrieve articles in all journals with MSC: 47H10, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938677-9
Keywords: Fixed points, periodic solutions, functional differential equations
Article copyright: © Copyright 1988 American Mathematical Society